MAUDE Adverse Event Report: COVIDIEN CONNECT SFTY SCREW SPIKE NS; PUMP, INFUSION, ENTERAL

COVIDIEN CONNECT SFTY SCREW SPIKE NS; PUMP, INFUSION, ENTERAL
Model Number 77000FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the patient experienced leaking at the connection of the tube and spike connector during feeding.There was no harm to the patient.

Brand Name
CONNECT SFTY SCREW SPIKE NS
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10631173
Report Number1282497-2020-09521
Device Sequence Number2604179
Product Code LZH
UDI-Device Identifier10884521190818
UDI-Public10884521190818
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77000FD
Device Catalogue Number77000FD
Device Lot Number192420086
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/05/2020
Patient Sequence Number1